Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe ear injury, purple discolouration, swelling. Taking motrin, tylenol. Medical attention required?

My daughter slammed her door on my 5 year old son and now his ear lobe is really purple and painful. He was awake most if the night in tears and was give Motrin every 6 hours and alternated with Tylenol every 4. Still really painful, though. Is there anything in the ear lobe or a little further up that warrants a trip to the dr.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M. for consulting
I read your query and I would like to tell you that such type of injury some times along with external lesions also creates traumatic perforation of ear drum. Since your child is too small to tell you about impairment of hearing, so it will be better to consult an ENT doctor for examination and treatment.

With Regards.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor